# SDR SWAA2014021725199

- Difficulty date: February 13, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 62,959 hours, 51,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE.  REPAIRED LENS ASSEMBLY IAW SIP.
